# SDR ASAA2023070843919

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 6,693 hours, 1,991 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS LITTLE TO NO AIRFLOW FROM PASSENGER VENTS IN ROW 6-15. ROWS 16 AND BACK AIR FLOW IS NORMAL. AT CRUISE LEFT AND RIGHT DUCT PRESSURE WAS 37 PSI. FWD CAB SELECTOR WAS TURNED ALL THE WAY DOWN COLD AND PASSENGERS IN ROW 12 HAD TO MOVE SEATS DUE TO BEING UNCOMFORTABLY WARM. GROUNDED - YES. INTERROGATED OMF FOR FAULTS. NO RELATED FAULTS NOTED. RUN PACKS WITH APU BLEED AIR. AIR FLOW IN CABIN IS NORMAL. C/W CABIN TEMP CONTROL PROBLEM (FWD PASS) FAULT ISOLATION PER FIM 21-00-00-810-834. FOUND CABIN TEMP FILTERS DIRTY. REPLACED ALL CABIN TEMP SENSOR FILTERS. C/W AIR CONDITION SYSTEM TEST, AIR CONDITIONING IBIT WITH FLOW SENSOR TEST REF AMM 21-00-00. OPS CHECK GOOD. RUN PACKS WITH APU BLEED AIR. PACKS SONE DUCT TEMP GOES BELOW 10 DEGREES C (FWD & AFT). CABIN IS GETTING COOLER ALSO ZONE TEMP CONTINUES DECREASE. NO FAULT NOTED IN OMF. NO OTHER DEFECT NOTED. NO HISTORY LAST 90 DAYS.
